On shallow water waves

E. V. Krishnan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Periodic solutions in terms of Jacobian elliptic functions of a combined KdV-Boussinesq equation have been considered and relations between some physical quantities discussed.

Original languageEnglish
Pages (from-to)189-192
Number of pages4
JournalActa Physica Hungarica
Issue number3-4
Publication statusPublished - Dec 1990

ASJC Scopus subject areas

  • General Physics and Astronomy


Dive into the research topics of 'On shallow water waves'. Together they form a unique fingerprint.

Cite this